# SDR 7C7A2023072000043

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N628N
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27808
- Aircraft time: 81,353 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 35766
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 INTERIOR DOOR EMERGENCY LIGHT, R3 INTERIOR LOWER EMERGENCY LIGHT AND R3 EXTERIOR EMERGENCY LIGHT INOP.   R/R POWER SUPPLY AND EXT. REFLECTOR ASSY.
